like esophogeal spasms and development of a Schatzki's Ring?
You're talking about the pill correct? I know when I was a visiting nurse we were urging everyone to remain seated upright for half an hour after taking this kind of med because of the problems it could cause to the esophagus. This wasn't for pamidronate specifically, for its cousins. Alendronate has a side effect of Postmarketing experience has reported esophagitis, esophageal erosions, esophageal ulcers, rarely esophageal stricture or perforation and oropharyngeal ulceration.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 1 answer
Posted 20 May 2011 • 1 answer
Posted 3 Jan 2012 • 3 answers
Pamidronate - While taking pamadromate 4 hour Iv how important is it to drink water before and after
Posted 19 Mar 2016 • 0 answers
Posted 14 Jan 2018 • 0 answers